# SDR CA010426031

- Difficulty date: March 30, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 7,008 hours
- Engine: Garrtt TPE33110
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103784005
- Condition: Failed
- Location: Ignition Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD NOT START. FOUND IGNITION EXCITER UNSERVICEABLE. REPLACED UNIT.
